# SDR VNAA0006008

- Difficulty date: June 21, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 13,460 hours, 12,328 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED AN ELECTRONIC CONTROL UNIT FAIL CAS MESSAGE AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND CLEANED THE INTER BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
